# SDR ASOA201000815

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT BETWEEN FS 319.70 & FS 333.00 S26R AROUND ATTACH FASTENERS HAS CORROSION.   REMOVED RIVETS IN AREA OF CORROSION ON STR 26R AND BLENDED CORROSION IAW SRM CH 51-42-06-001-001- & 51-21-06-001-001. KC 161720 05/26/10.  PERFORMED THICKNESS MEASUREMENT OF BLEND AREA IAW NDT INSP PROCEDURE UT-3. MINIMUM MATERIAL REMAINING IS .023".  DAMAGE IS OUT OF LIMITS AS NO DAMAGE IS PERMITTED IN THIS AREA.  REMOVED STRINGER IAW SRM 51-42-01.  DRILLED UP & INSTALLED FASTENERS THROUGH SKIN IN NEW STRINGER SRM 51-42-06-001-001-A01.
